# SDR IPXA13M78115

- Difficulty date: April 17, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 56,604 hours, 12,907 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C NLG LT TRUNNION CRACKED ON LOWER END.  REPAIRED TRUNNION IAW SRM 53-10-14, REPAIR 2, FIG 202.
